# SDR SWI2025F01904

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FWD EMERGENCY DOOR UPPER PROX SENSOR FITTING IS CRACKED.   (C-CHECK RO 12/24/2025)REPAIRED THE CRACKED UPPER PROX SENSOR FITTING ON THE RH FWD EMER DOOR PER MHIRJ REO 670-52-21-103 REV. -- DATED 2024-11-06. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY. SEE CONTINUATION STEPS FOR FURTHER INFORMATION. SKYCARD 51-900-1002-SKY COMPLIED WITH.
